# SDR UALA2011011000132

- Difficulty date: January 8, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 72,500 hours, 20,941 cycles
- Engine: Pwa PW2037
- System (JASC): 3800 · Water and Waste System
- Part: Drain
- Condition: Clogged
- Location: Waste Water
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICE FOUND IN THE LOWER E/E AND NOSE TUNNEL BILGE AREA.  GRAY WATER HAS BEEN SUCTIONED OUT AND DRIED.  ALSO, DRAIN LINE HAS BEEN UNCLOGGED.
